Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Hierarchy of equations of motion for nonlinear coherent excitations applied to magnetic vortices

Title data

Mertens, F. G. ; Schnitzer, H. J. ; Bishop, A. R.:
Hierarchy of equations of motion for nonlinear coherent excitations applied to magnetic vortices.
In: Physical Review B. Vol. 56 (1997) Issue 5 . - pp. 2510-2520.
ISSN 0163-1829
DOI: https://doi.org/10.1103/PhysRevB.56.2510

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors > Professur Theoretische Physik I - Univ.-Prof. Dr. Franz G. Mertens
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 16 Feb 2021 14:45
Last Modified: 17 May 2021 06:56
URI: https://eref.uni-bayreuth.de/id/eprint/63152